# SDR ERAA20130023

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 38,849 hours, 43,109 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Part number: 10170N01R00
- Part serial: 182
- Condition: Inaccurate
- Location: Cockpit
- Part time: 1,902 hours, 2,113 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 1 NH GAUGE INDICATES INCORRECTLY ON DIGITAL PORTION.  REMOVED AND REPLACED NR 1 NH GAUGE IAW DASH 8 MM 77-12-00, OPS CHECKS GOOD.
